Opened Access On irregular binomial D-modules

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Fernández Fernández, María Cruz
Castro Jiménez, Francisco Jesús
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2012-12
Publicado en: Mathematische Zeitschrift, 272 (3), 1321-1337.
Tipo de documento: Artículo
Resumen: We prove that a holonomic binomial D–module MA(I, β) is regular if and only if certain associated primes of I determined by the parameter vector β ∈ Cd are homogeneous. We further describe the slopes of MA(I, β) along a coordinate subspace in terms of the known slopes of some related hypergeometric D–modules that also depend on β. When the parameter β is generic, we also compute the dimension of the generic stalk of the irregularity of MA(I, β) along a coordinate hyperplane and provide some remarks about the construction of its Gevrey solutions.
Cita: Fernández Fernández, M.C. y Castro Jiménez, F.J. (2012). On irregular binomial D-modules. Mathematische Zeitschrift, 272 (3), 1321-1337.
Tamaño: 224.5Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42042

DOI: http://dx.doi.org/10.1007/s00209-012-0988-x

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones